# SDR ASAA0380300

- Difficulty date: April 8, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6AL4VX
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND OUTER FUSELAGE DENTED FROM FS 275-294 AT LONGERON 29 LOCATION.  CUT OUT DENTED AREA.  INSTALLED DOUBLER AND SKIN PLUG PER SRM 53-04.  (M)
